I smoked marijuana last night and felt very dizzy and my heart was racing out of control. I also felt almost like i was hallucinating a little bit and i threw up several times. Today I feel better but my heart doesn't feel like it's beating normally. I'm taking risperdal and fluoxetine and get allergy shots every week. If i wait it out, will this just go away? Please respond.
i dunno about it. i stopped smoking it along time ago when people around here started soaking it in formaldehyde, which is odd that i am highly allergic to. so i knew if someone did not tell me, or did not know themselves i would die before they could get me to a hospital. what did the weed have in it, if nothing was this your first time to smoke?
i believe your weed was laced with something. you will have no way to know what that was. i would venture to say yes, it will go away, i guess i don't need to add be very careful out there. what some people think is fun could be life threatening.
It's ok, pot is a mild hallucinogen. I smoked for like 6 years almost everyday before I started having panicky responses too it, It used to chill me out now it just makes me anxious and weird. You just had a "bad trip", while they arn't as terrifying as with other drugs like LSD, they can still change your mind about drug use. I stopped using from 17-21 because every time I would get high I would have a panicky response.
I'm pretty sure it's a reaction with the meds you're on I was on seroquel and had a very unpleasant time smoking same thing and my hands and feet went numb scary. If your on anti phycotic meds should definatly stay away from all drugs pot and booze etc You'll be alright pot takes a while to leave the systm cause in stores itself in fat cells and the brain too.
Why do we do these thing? Always looking for an altered state of consciousness. Does it really improve our life? Is it worth ingesting unknown laced substances into our bodies? I think not.
I smoked pot for many years. Extremely heavy use, too. It 'laid' me back but also picked me up. I now attribute usage to the addictive personality I have. I think you will be OK. Watch things closely. If your symptoms increases go to a Dr or clinic.
i smoked pot about twice a week back when I was a teen in highschool. THat continued on til i hit 21. It started making me panicky as well. I too got the racing heart from it and made me paranoid and was not enjoyable at all! I havent touched pot since then. I sure wish opiates would do that to me now lol. Sure would make it easy to stop taking them then! anyhow, good luck to you
am really trippin. me and a friend smoked "medical" a few days ago and that really tripped out. it got a little better that night but when i woke up that morning it was back. and etc today. Im feeling like im not really here. i already took 2 cold showerd and im drimking only water. ive just relaxing. when i move its like im being shook. and like one movement is like a thousand i cant think this still could be going on. How long will this last. Whats going on? Is it something else??? Helpp please!!!?!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.